# SDR CA951211013

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Engine: Lyc
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket Assy
- Part number: 3216
- Condition: Broken
- Location: Tail Fork Assy
- Part time: 2,230 hours
- Component: Scott, 3200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TAKING OFF THE WHEEL TO INSTALL THE TAIL SKI THE FORK ASSEMBLY CAME OFF COMPLETELY FROM THE BRACKET ASSEMBLY DUE TO THE INTERNAL FRACTURE OF THE BOLT HOLDING THE FORK TO THE BRACKET.  SUBMITTER STATES THAT PART SHOULD BE INSPECTED EVER Y 500 HOURS AND THAT NDT DYE PENETRANT SHOULD BE USED AS AN INSPECTION TECHNIQUE.
